# SDR ASAA2017110922513

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 35,761 hours, 10,978 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH012542
- Condition: Failed
- Location: Nr 2
- Part time: 3,408 hours, 1,216 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 GENERATOR WILL NOT GO ON BUSS. METER SHOWS NO ZERO AMPS, ZERO VOLTS.  ACFT GROUNDED. FOUND IDG FAULT LIGHT ON FOR NR 2 GCU. FAULT RESET & RAN #2 ENG, NO VOLTS OR FREQS.  R & R THE NR 2 ENG IDG IAW AMM 24-11-11.  OPS CHECKED NORMAL.
